# SDR P5CA9600711

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED ON LEADING EDGE OF APU BATTERY ACCESS DOOR.  FABRICATED REPAIR PER BAC SRM 51-40-02 AND INSTALLED PER BAC SRM 51-30-02.
